American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information   
View Article: PDF

[2] Hester Graves and M. Ram Murty. A family of number fields with unit rank at least $4$ that has Euclidean ideals. Proc. Amer. Math. Soc. 141 (2013) 2979-2990.
Abstract, references, and article information   
View Article: PDF

[3] Xavier Guitart and Marc Masdeu. Continued fractionsin $2$-stage Euclidean quadratic fields. Math. Comp. 82 (2013) 1223-1233.
Abstract, references, and article information   
View Article: PDF

[4] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. D. Anderson. Noetherian domains with many more elements than height-one primes . Proc. Amer. Math. Soc. 123 (1995) 2971-2974. MR 1264799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia